Effect was not seen in men, and held even after researchers factored out a lack of exercise
by katsarcow on Thu Dec 27, 2012 02:21 AM
Has anybody made 5 years on this drug. It seems the side effects are just too much.
by pipperpain on Thu Dec 27, 2012 09:12 PM
HOW RIGHT YOU ARE. mY BODY JUST COULDN'T FUNCTION. COULDN'T GET OUT OF A CHAIR THE PAIN IN MY KNEES WAS SO BAD, I HELD THEM AND PUSHED UP AS BEST I COULD. PEOPLE WERE SAYING GET A CANE SO I DON'T FALL IF THEY GIVE OUT ON ME. IT'S A USELESS LIFE ON THAT DRUG.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.